RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 2, Pages 265–278 (Mi zvmmf1064)  

This article is cited in 2 scientific papers (total in 2 papers)

On a special difference scheme for the solution of boundary value problems of heat and mass transfer

V. G. Zverev

Scientific Research Institute of Applied Mathematics and Mechanics by Tomsk State University

Full text: PDF file (1805 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:2, 255–267

Bibliographic databases:
UDC: 519.633.6
MSC: Primary 65L12; Secondary 80A20
Received: 25.11.1999
Revised: 22.07.2002

Citation: V. G. Zverev, “On a special difference scheme for the solution of boundary value problems of heat and mass transfer”, Zh. Vychisl. Mat. Mat. Fiz., 43:2 (2003), 265–278; Comput. Math. Math. Phys., 43:2 (2003), 255–267

Citation in format AMSBIB
\Bibitem{Zve03}
\by V.~G.~Zverev
\paper On a special difference scheme for the solution of boundary value problems of heat and mass transfer
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 2
\pages 265--278
\mathnet{http://mi.mathnet.ru/zvmmf1064}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992630}
\zmath{https://zbmath.org/?q=an:1121.65342}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 2
\pages 255--267


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1064
  • http://mi.mathnet.ru/eng/zvmmf/v43/i2/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. L. K. Martinson, K. V. Morozov, “Modelirovanie evolyutsii temperaturnykh polei v neodnorodnykh sredakh”, Matem. modelirovanie, 16:9 (2004), 72–82  mathnet  mathscinet  zmath
    2. A. R. Aliev, E. Kh. Eyvazov, “Finite-difference proof of the completeness of eigenfunctions of the Sturm–Liouville operator in conservative form”, Comput. Math. Math. Phys., 55:1 (2015), 1–7  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:239
    Full text:86
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020